# SDR SWAA051115

- Difficulty date: April 14, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 60,704 hours, 52,581 cycles
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Part number: 6970843
- Condition: Out Of Adjust
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE RELEASE MECHANISM OUT OF ADJUST.  ADJUSTED RELEASE MECHANISM PER MM.
